Export: Double pendulum induced stability

Bezdenejnykh, N.A. and Mateo Gabin, Andrés and Zazo Jiménez, Raúl (2015). Double pendulum induced stability. "International Journal of Applied Mechanics", v. 7 (n. 6); pp. 1-15. ISSN 1758-8251. https://doi.org/10.1142/S175882511550088X.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM